# SDR IPXA2024021589259

- Difficulty date: February 3, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 34,503 hours, 21,433 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** FAULT: WING TO BODY T CHORD SUPPORT AT STA 1220 R/H IS CORRODED AUDIT COMPLETE
